# SDR UPS02437847

- Difficulty date: February 27, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO - STRINGER END FOUND CRACKED AT BS 1740 STR 42R.  AFT CARGO COMPT BS 1700 STR 43R REPAIRED PER HX RS 53-61-34732.
